# SDR CA121208001

- Difficulty date: December 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,041 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 227930100
- Condition: Malfunctioned
- Location: Oil Pressure
- Part time: 446 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOW OIL PRESSURE AT ALL POWER SETTINGS, OIL TEMP IN LOW GREEN, OIL QTY WITHIN SERVICEABLE LIMITS CHECKED BEFORE AND AFTER FLIGHT.  REPLACED GAUGE KIT, GROUND RUN AND LEAK CHECKED SERVICEABLE WITH TEMPERATURE IN GREEN.
